I was diagnosed with UC about a year ago.. After I started a treatment plan I noticed that some very noticeable symptoms were completely gone. That was a month and a half ago. I was using the treatment incorrectly and stopped using the suppositories when things cleared up. After I started using my treatment again, some of the symptoms are back along with the horrible cramping in my stomach and lower abdomen. I stopped taking the suppositories because of the cramps I was getting. I know that there is no way to prevent the full damage of a flare up but I am wondering what I can do about the side effects of the suppositories or the possibility of a change in my diet..? I have already looked into it but I am looking for more answers..View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.